# SDR SWIA200211228

- Difficulty date: September 17, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 20,963 hours, 25,798 cycles
- Engine: Pwa PW118A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE WINDOW POST CRACKED AT BOTTOM FORWARD CORNER, OVER 1 INCH LONG CRACK EXTENDS THROUGH RIVET.  DISCOVERED ON PREFLIGHT INSPECTION.  COMPLIED WITH SB 120-53-0072 RII CARD 53, INSTALLATION OF DOUBLER TO POST SKIN.
